Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 222, NWS Dodge City, KS

July 14, 20164 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 14, 2016, 7:24 AM CDT for 4 counties in Kansas. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 7:24 AM CDT (12:24 UTC)
Expired
Jul 14, 2016, 8:00 AM CDT
In force
36 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, KS, Ford County, KS, Gray County, KS, Meade County, KS

What was reported inside it

TimeReportWhereRemark
Jul 14, 7:32 AM CDTTSTM WND DMG1 S Montezuma, KSTWO POWER POLES WERE DOWN.
Jul 14, 7:32 AM CDTHAIL 0.88Montezuma, KS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 0.4 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 786 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
786 J/kg
Mixed-layer CIN
-524 J/kg
Mixed-layer LCL
2644 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

879 
WUUS53 KDDC 141224
SVRDDC
KSC025-057-069-119-141300-
/O.NEW.KDDC.SV.W.0222.160714T1224Z-160714T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
724 AM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GRAY COUNTY IN SOUTHWESTERN KANSAS...
  SOUTHWESTERN FORD COUNTY IN SOUTHWESTERN KANSAS...
  NORTHWESTERN CLARK COUNTY IN SOUTHWESTERN KANSAS...
  NORTHEASTERN MEADE COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 800 AM CDT

* AT 724 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
  OF THE HAGGARD ELEV...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MONTEZUMA...MINNEOLA...FOWLER...ENSIGN AND THE HAGGARD ELEV. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3755 10061 3777 10039 3767 9984 3730 10010
TIME...MOT...LOC 1224Z 300DEG 34KT 3759 10036 

HAIL...1.00IN
WIND...60MPH
 
$$

KRUSE
2 follow-up statements
920 
WWUS53 KDDC 141241
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
741 AM CDT THU JUL 14 2016

KSC025-057-069-119-141300-
/O.CON.KDDC.SV.W.0222.000000T0000Z-160714T1300Z/
GRAY KS-FORD KS-CLARK KS-MEADE KS-
741 AM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR SOUTHEASTERN GRAY...SOUTHWESTERN FORD...NORTHWESTERN CLARK AND
NORTHEASTERN MEADE COUNTIES...

AT 741 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF THE HAGGARD ELEV...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MONTEZUMA...MINNEOLA...FOWLER...ENSIGN AND THE HAGGARD ELEV. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3759 10051 3775 10030 3775 10027 3756 9992
      3730 10010
TIME...MOT...LOC 1241Z 310DEG 18KT 3753 10026 

HAIL...1.00IN
WIND...60MPH
 
$$

KRUSE
066 
WWUS53 KDDC 141256
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
756 AM CDT THU JUL 14 2016

KSC025-057-069-119-141306-
/O.EXP.KDDC.SV.W.0222.000000T0000Z-160714T1300Z/
GRAY KS-FORD KS-CLARK KS-MEADE KS-
756 AM CDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAY...
SOUTHWESTERN FORD...NORTHWESTERN CLARK AND NORTHEASTERN MEADE
COUNTIES WILL EXPIRE AT 800 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3759 10051 3775 10030 3775 10027 3756 9992
      3730 10010
TIME...MOT...LOC 1253Z 300DEG 34KT 3753 10026 

$$

KRUSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:11 AM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, Jul 14, 3:11 AM CDT, 4 hours 13 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
311 AM CDT THU JUL 14 2016

.SYNOPSIS...
Issued at 247 AM CDT Thu Jul 14 2016

West-northwesterly mid to high level flow, a stalled out frontal
boundary, moist low level upslope flow on the cool side of the
front and plenty of instability is a prescription for periodic
thunderstorm clusters in the summer. This pattern will continue
through Friday before upper level ridging builds across the
central plains.

&&

.SHORT TERM...(Today and tonight)
Issued at 247 AM CDT Thu Jul 14 2016

Thunderstorms will be ongoing across central and parts of
southwest Kansas this morning as weak shortwave trough passes.
There could be a rejuvenation of storms this afternoon
if the lower levels recover from this morning's stabilizing cool
thunderstorm outflow. If surface based thunderstorms develop with
daytime heating, then these could be severe with very large hail
and possibly even a tornado or two based on the strongly veering
wind profile. However, there is tremendous uncertainty in this
scenario and much more will be known by mid-morning as overnight
thunderstorms die off. Highs today are problematic due to
uncertainty with degree of cool thunderstorm outflow this morning.
Highs should be mostly in the 80s, with some readings near 90
along the Oklahoma state line where the affects of morning
convection will be less.

.LONG TERM...(Friday through Wednesday)
Issued at 247 AM CDT Thu Jul 14 2016

Another thunderstorm cluster is possible Friday evening as west-
northwesterly mid level flow persists. These could be severe as
well but the details of this event will be strongly modulated by
what happens with the lower level airmass leading up to Friday. A
warming trend can be expected with highs climbing well into the
90s for the weekend with very small chances for thunderstorms
Saturday. Next week looks mainly dry with temperatures from 95 to
100 degrees just about every day. Some readings over 100 degrees
are possible later next week after the ground dries out well from
previous rains and humidity levels gradually go down. However,
given the relative wetness we have seen this spring and early
summer, reaching well over 100 degrees may continue to be hard to
obtain in places like Dodge City and Garden City unless we can
achieve over a solid week without rainfall.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1258 AM CDT Thu Jul 14 2016

Low level moist easterly upslope flow will continue through the
period. There is a chance of thunderstorms at the TAF sites after
08z. VFR conditions can be expected outside of thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  89  65  86  66 /  40  40  40  50
GCK  88  64  86  66 /  30  20  40  50
EHA  93  64  88  65 /  30  20  20  20
LBL  91  65  88  66 /  40  30  30  30
HYS  85  65  86  66 /  80  30  40  40
P28  89  69  88  68 /  60  60  50  50

&&

.DDC Watches/Warnings/Advisories...
NONE.
&&

SYNOPSIS...Finch
SHORT TERM...Finch
LONG TERM...Finch
AVIATION...Finch
Hazardous weather outlook, Jul 14, 4:14 AM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
414 AM CDT THU JUL 14 2016

KSZ030-031-043>046-061>066-074>081-084>090-150915-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
414 AM CDT THU JUL 14 2016 /314 AM MDT THU JUL 14 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS MORNING AND THESE STORMS COULD BE
MARGINALLY SEVERE WITH HAIL AS LARGE AS QUARTERS AND WIND GUSTS AS
HIGH AS 60 MPH. THUNDERSTORMS MAY REDEVELOP THIS AFTERNOON WITH
DAYTIME HEATING. THESE STORMS COULD CONTAIN HAIL FROM QUARTER TO
GOLFBALL SIZE AND DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND FRIDAY
NIGHT. THESE COULD BE SEVERE WITH VERY LARGE HAIL AND DAMAGING
WINDS.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING.

JF

In the hours before

Special weather statement, Jul 14, 5:32 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
532 AM CDT THU JUL 14 2016

KSZ065-066-079-141130-
EDWARDS KS-PAWNEE KS-STAFFORD KS-
532 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR STAFFORD...SOUTHEASTERN RUSH...
EASTERN PAWNEE AND EAST CENTRAL EDWARDS COUNTIES UNTIL 630 AM CDT...

AT 531 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES SOUTHEAST OF PAWNEE ROCK...OR 4 MILES NORTHWEST OF RADIUM...
MOVING NORTHEAST AT 25 MPH. OTHER STRONG THUNDERSTORMS DEVELOPING
NEAR SAINT JOHN.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LARNED...ST. JOHN...STAFFORD...MACKSVILLE...HUDSON...BELPRE...
SEWARD...RADIUM...ZENITH...ZOOK AND DILLWYN.

LAT...LON 3784 9917 3829 9919 3835 9903 3826 9903
      3826 9847 3787 9847
TIME...MOT...LOC 1031Z 243DEG 21KT 3824 9893

KRUSE
Special weather statement, Jul 14, 5:58 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
558 AM CDT THU JUL 14 2016

KSZ076>078-086>088-141200-
FORD KS-SEWARD KS-GRAY KS-MEADE KS-CLARK KS-HASKELL KS-
558 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GRAY...SOUTHWESTERN
FORD...EASTERN SEWARD...SOUTHWESTERN CLARK...MEADE AND SOUTHEASTERN
HASKELL COUNTIES UNTIL 700 AM CDT...

AT 558 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTH OF PLAINS...OR 9 MILES NORTHEAST OF KISMET...MOVING
NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MEADE...SUBLETTE...MONTEZUMA...FOWLER...KISMET...COPELAND...
ENGLEWOOD...TICE...MEADE STATE PARK...MISSLER...
THE HAGGARD ELEV AND PLAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3704 10072 3763 10092 3762 10020 3700 9989
      3700 10007
TIME...MOT...LOC 1058Z 220DEG 31KT 3732 10061

KRUSE
Special weather statement, Jul 14, 6:01 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
601 AM CDT THU JUL 14 2016

KSZ043-044-061>063-141215-
FINNEY KS-SCOTT KS-KEARNY KS-HAMILTON KS-LANE KS-
601 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HAMILTON...FINNEY...
NORTHWESTERN GRAY...NORTHERN KEARNY...SCOTT AND SOUTHWESTERN LANE
COUNTIES UNTIL 715 AM CDT/615 AM MDT/...

AT 601 AM CDT/501 AM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 15 MILES NORTHWEST OF DEERFIELD...MOVING NORTHEAST AT 35
MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...SCOTT CITY...HOLCOMB...DEERFIELD...MODOC...FRIEND AND
SHALLOW WATER.

LAT...LON 3821 10188 3826 10180 3826 10113 3866 10113
      3824 10028 3800 10063 3800 10066 3798 10066
      3781 10091 3806 10132
TIME...MOT...LOC 1101Z 220DEG 31KT 3817 10127

KRUSE
Special weather statement, Jul 14, 6:06 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
606 AM CDT THU JUL 14 2016

KSZ063-064-077>080-088-089-141200-
FORD KS-FINNEY KS-GRAY KS-EDWARDS KS-KIOWA KS-CLARK KS-COMANCHE KS-
HODGEMAN KS-
606 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FINNEY...NORTHEASTERN
GRAY...WESTERN COMANCHE...FORD...SOUTHWESTERN PRATT...SOUTHWESTERN
EDWARDS...NORTHEASTERN CLARK...SOUTHWESTERN HODGEMAN AND KIOWA
COUNTIES UNTIL 700 AM CDT...

AT 604 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF BLOOM...MOVING NORTHEAST AT 30 MPH. OTHER STRONG
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR COLDWATER AND ALSO
CIMARRON.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DODGE CITY...CIMARRON...COLDWATER...BUCKLIN...GREENSBURG...
SPEARVILLE...HAVILAND...PROTECTION...MULLINVILLE...FORD...ENSIGN...
BLOOM...WILMORE...CLARK STATE LAKE...WRIGHT...LAKE COLDWATER...
HOWELL...FT. DODGE...BELLEFONT AND KINGSDOWN.

LAT...LON 3778 10047 3821 10022 3758 9901 3754 9901
      3708 9938
TIME...MOT...LOC 1104Z 234DEG 34KT 3758 9995

KRUSE
Special weather statement, Jul 14, 6:53 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
653 AM CDT THU JUL 14 2016

KSZ063-064-076>078-141300-
FORD KS-FINNEY KS-GRAY KS-HODGEMAN KS-HASKELL KS-
653 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FINNEY...GRAY...
NORTHWESTERN FORD...NORTHEASTERN HASKELL AND SOUTHWESTERN HODGEMAN
COUNTIES UNTIL 800 AM CDT...

AT 653 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHARLESTON...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CIMARRON...PIERCEVILLE...INGALLS...ENSIGN...CHARLESTON...
KALVESTA AND THE HAGGARD ELEV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3761 10075 3798 10077 3819 10020 3762 10021
TIME...MOT...LOC 1153Z 234DEG 19KT 3783 10055

KRUSE
Special weather statement, Jul 14, 7:00 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
700 AM CDT THU JUL 14 2016

KSZ080-081-089-090-141300-
KIOWA KS-BARBER KS-PRATT KS-COMANCHE KS-
700 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMANCHE...SOUTHERN
PRATT...BARBER AND SOUTHEASTERN KIOWA COUNTIES UNTIL 800 AM CDT...

AT 700 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTHWEST OF SUN CITY...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PRATT...MEDICINE LODGE...KIOWA...HARDTNER...SHARON...SAWYER...
HAZELTON...ISABEL...COATS...LAKE CITY...SUN CITY...WILMORE...AETNA...
BELVIDERE...CAIRO AND CROFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3700 9898 3738 9930 3778 9847 3739 9846
      3738 9837 3713 9835 3700 9835
TIME...MOT...LOC 1200Z 260DEG 22KT 3731 9898

KRUSE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 5:06 AM CDTSpecial Weather StatementDDCFinney, Gray54 min
Jul 14, 5:12 AM CDTSpecial Weather StatementDDCHamilton33 min
Jul 14, 5:18 AM CDTSevere Thunderstorm WarningDDCFinney, Gray29 min
Jul 14, 5:32 AM CDTSpecial Weather StatementDDCStafford58 min
Jul 14, 5:58 AM CDTSpecial Weather StatementDDCHaskell, Meade62 min
Jul 14, 6:01 AM CDTSpecial Weather StatementDDCFinney, Scott74 min
Jul 14, 6:06 AM CDTSpecial Weather StatementDDCFord, Kiowa54 min
Jul 14, 6:23 AM CDTSevere Thunderstorm WarningDDCComanche37 min
Jul 14, 6:53 AM CDTSpecial Weather StatementDDCGray67 min
Jul 14, 7:00 AM CDTSpecial Weather StatementDDCBarber, Pratt60 min
Jul 14, 8:13 AM CDTSpecial Weather StatementDDCBarber47 min
Jul 14, 8:26 AM CDTSpecial Weather StatementDDCFord, Gray64 min
Jul 14, 8:40 AM CDTSpecial Weather StatementDDCPratt20 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.